# SDR AALA202511257955

- Difficulty date: November 19, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 29,016 hours, 11,594 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR GIRT BAR ARMED INDICATOR ORANGE ARROW IS MISSING FROM FLOOR. MAINTENANCE INSTALLED R4 DOOR GIRT BAR ARMED PLACARDED PLATE ON FLOOR PANEL 262LG PER AMM 53-42-12.
